# SDR AALA20041089

- Difficulty date: November 2, 2004
- Submitted: November 3, 2004
- Operation: Air carrier
- Aircraft: N971AN
- Make and model: Boeing 737823
- Aircraft serial: 29547
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY LIGHTS AT SEAT 16D INOPERATIVE.  RECONNECTED HARNESS AT SEAT BOX UNIT FOR EMERGENCY LIGHTS AT SEAT 16D.  SYSTEM GROUND CHECKED NORMAL OPERATIONS.
